# SDR ASOA201200931

- Difficulty date: March 6, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 28,538 hours, 25,094 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRE NDT TO COMFIRM SUSPECTED CRACK AT BAGGAGE BAY DOOR HANDLE FACE FRAME MECHANISM ASSY.  REMOVED CARGO-COMPT HANDLE HOUSING IAW AMM 52-70-02-000-801, AMM 52-31-03-000-801 AND SRM 51-42-21.   INSTALLED DOOR HANDLE HOUSING IAW SRM 51-42-21.
